# SDR HNAA2015090200270

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 50,058 hours, 59,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST ROW, 3RD FROM FRONT EMERGENCY LIGHT IS INOPERATIVE.  REMOVED COVER, R & R BULB. OPS CHECKED GOOD.  REINSTALLED COVER.
